# SDR SWAA2023081683170

- Difficulty date: July 28, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. T/E PANEL 343DB HAS EVIDENCE DELAMINATE IN CORNET O/B.<[01] REPAIRED DAMAGE CORNER WITH A PERMANENT REPAIR ON PANEL 343DB AS PER B737 SRM 51-70-04-2R-6. MATERIALS USED PO#1775890; PO#2012656; PO#1690463 AND PO#1160897;[02] SUMMARY :ACCOMPLISHED PULSE-ECHO ULTRASONIC INSP. FOR DELAMINATION IAW B737 NDTM PART 1; 51-01-02 AND PART 4;51-00-01. DELAMINATION NOTED AND MARKED. APPLIED MEASUREMENTS. REMOVED DAMAGE PLIES AND PREP AREA FOR REPAIR ON TOP SURFACE O/B CORNER OF ACCESS PANEL 343DB AS PER B737 SRM 51-70-04-2R-6.PERFORMED DRY OUT ON DAMAGE CORNER AS MARKED ON RIGHT HORIZONTAL STAB. T/E PANEL 343DB ;NO WATER NOTED AS PER B737 SRM 51-70-04-2R-0 SECTION 4D.REPAIRED DAMAGE CORNER WITH A PERMANENT REPAIR ON PANEL 343DB AS PER B737 SRM 51-70-04-2R-6. MATERIALS USED PO#1775890; PO#2012656; PO#1690463 AND PO#1160897. PERFORMED ULTRASOUND INSPECTION OF REPAIRED AREA AND MINIMUM OF 6 INCHES ALL AROUND USING CONTACT THROUGH TRANSMISSION ULTRASONIC IAW B737 NDT PART 1; 51-01-01 AND PART 4; 51-00-02. NO DAMAGE NOTED. EQUIP: EPOCH 650 B/C 168106 CAL DUE: 12/23. LOCATED AND DRILLED REPAIR AREA ON PANEL 343DB AS PER B 737 SRM 51-40-05-0G-0.RESTORED FINISHED TO REPAIR AREA PANEL #343DB AS PER REF B/737 AMM 51-21-73-370-803.;[03] ALL STEPS COMPLETED. VERIFIED RESTORED FINISHED TO REPAIR AREA PANEL #343DB.
